MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM; REVERSE SHOULDER LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM; REVERSE SHOULDER LINER
Model Number 04.01.0124
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13-feb-2020: lot 183530: (b)(4) items manufactured and released on 28-jun-2018.Expiration date: 2023-06-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 1 other similar reported event.Additional device involved: review for reverse shoulder system 04.01.0208 lat.Glenosphere 39x24.5 (not distributed in usa) lot.189936.Batch review performed on 13-feb-2020: lot 189936: (b)(4) items manufactured and released on 27-feb-2019.Expiration date: 17.02.2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed due to shoulder instability, an anatomic prosthesis has been used to replace reverse devices.The patient was already revised due to dislocation.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM
Common Device Name
REVERSE SHOULDER LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9706057
Report Number3005180920-2020-00047
Device Sequence Number3474304
Product Code PHX
UDI-Device Identifier07630040706315
UDI-Public07630040706315
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2023
Device Model Number04.01.0124
Device Catalogue Number04.01.0124
Device Lot Number183530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight75